# SDR 2018FA0000510

- Difficulty date: August 28, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N705LH
- Make and model: Pilats PC1247
- Aircraft serial: 705
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disc
- Part number: 30244
- Part serial: 1262
- Condition: Failed
- Location: Lt Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LH BRAKE PARTIALLY LOCKED UP DURING LOW SPEED ROLL OUT AFTER LANDING.  LESS THAN 20 KTS.  ALSO GRINDING NOISE COMING FROM BRAKES.  UPON REMOVAL OF THE LH BRAKE ASSY FOUND ONE OF THE ROTOR DISC BROKEN IN FOUR SEPARATE PIECES.  THIS BRAKE ASSEMBLY INSTALLED ON NOV 24TH 2017, REMOVED ON AUG 27TH 2018.  USED FOR 1277.2 HOURS AND HAS 1,093 LANDINGS RECORDED.
